I am talking about a teenage boy (16 years old) who is not yet finished with puberty. The Vyvanse works well for him and I am not inclined to discontinue use unless I think it will help the growth issue. Is it too late to correct the issue in this way?
Hello lalapit. Most times in cases such as the teenage years the problem in regards to growth will have resolved itself or will do so while still takeing the Vyvanse. I'm not a doctor, however I'd not stop his taking the drug. You might talk to his doctor to confirm or get his/her opinion to your question, concerns. Best of wishes along with good health to you,pledge
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jan 2010 • 1 answer
Posted 25 Jun 2011 • 1 answer
One symptom of yeast over growth I suffer badly from is a bloated tum.will Acidophilus correct this?
Posted 18 May 2015 • 1 answer
Posted 24 Aug 2016 • 0 answers
Posted 27 Nov 2016 • 1 answer